# SDR AALA201510279003

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 6,704 hours, 962 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 6,707 hours, 963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, CABIN FILLED WITH AN ACRID ODOR.  BARELY NOTICED IN THE COCKPIT, BACK VERY STRONG AT REAR GALLEY & BULKHEAD.  ODOR RESULTED IN HEADACHES & BURNING NOSES AS REPORTED BY THE CREW.  ACCOMPLISHED JC 33L00021001 & TSM TASK 49-00-00-810-831 FOR FUMES IN CABIN & FOUND NO EVIDENCE OF CONTAMINATION IN APU OR DUCTING.  REPLACED THE RT ENG ASSEMBLY IAW TC 33L40071003.
